WEAK φ-CONTRACTION ON PARTIAL METRIC SPACES
No Thumbnail Available
Date
2012
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Eudoxus Press, Llc
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this manuscript, the notion of weak phi-contraction is considered on partial metric space. It is shown that a self mapping T on a complete partial metric space X has a fixed point if they satisfied weak phi-contraction.
Description
Keywords
partial metric space, weak phi-contraction, Fixed Point Theory
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Scopus Q
Q4
Source
Volume
14
Issue
2
Start Page
206
End Page
210